# SDR QXEA0201675

- Difficulty date: September 20, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 34,561 hours, 44,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Card
- Part number: 5515900004
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX-EMERGENCY EXIT SIGN OVER COCKPIT ENTRY WAY HAS BULBS BURNT OUT.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT CARD.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
